# SDR DALA2023060504476

- Difficulty date: January 10, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 55,678 hours, 29,355 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 COMPLY WITH ERA ER/A 582578-14AD REV A. CORRECTIVE ACTION: COMPLIED WITH. (2576458)
